# SDR 2000UALA00691

- Difficulty date: November 13, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 22,692 hours, 4,499 cycles
- Engine: Pwa PW4077
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Screw
- Part number: BACS12ER3S6
- Condition: Sheared
- Location: Trunnion Housing
- Part time: 22,692 hours, 4,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MLG, DISCOVERED RETAINING SCREWS FOR UPR FWD TRUNNION HOUSING WEAR PLATE SHEARED OFF.  *S/D*  SCREWS SHEARED DUE TO MLG FORWARD TRUNNION UPPER HOUSING WEAR PLATE MOVEMENT.  REPLACED FAILED WEAR PLATE RETENTION SCREWS AND ACCOMPLISHED SERVICE BULLETIN 777-57-0011 TO PROVIDE INCREASED RETENTION OF WEAR PLATES.
